# SDR DALA2023011200236

- Difficulty date: January 8, 2023
- Submitted: January 12, 2023
- Operation: Air carrier
- Aircraft: N314DN
- Make and model: Airbus A321-211
- Aircraft serial: 7281
- Aircraft time: 17,294 hours, 8,299 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frms 66-70
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FLOOR BEAM +Y765 LOCATED BETWEEN FR66 TO FR70 AT AFT GALLEY AREA (SSI 534147). REPLACED FLOOR BEAM Y765 LOC BTW FR66 TO FR70 AT AFT GALLEY AREA AS PER A321 SRM 51-42-11 AND DWG D53472679, ISSUE E, RELEASE DATE:13-MAR-19 DWG D53472000, ISSUE AT. RELEASE DATE: 06-JAN-03. MEASURE OF CORROSION AREA WERE L=3.105 INCHES, W= 0.690 INCHES AND POINT 2 AT LEVEL FR67 ARE L=0.670 INCHES, W= 0.287 INCHES. TOOL USED CALIPER P/N:500-197-30, S/N:A21146543, DUE DATE:08-NOV-23. RII INSPECTION COMPLETE 0146197 (AE233QC) JOB COMPLETE. (LP# 2573190)
